Repository: Freie Universit├Ąt Berlin, Math Department

A posteriori error estimates for elliptic variational inequalities

Kornhuber, R. (1996) A posteriori error estimates for elliptic variational inequalities. Computers & Mathematics with Applications, 31 (8). pp. 49-60. ISSN 0898-1221

[img]
Preview
PDF
359kB

Official URL: http://dx.doi.org/10.1016/0898-1221(96)00030-2

Abstract

We derive hierarchical a posteriori error estimates for elliptic variational inequalities. The evaluation amounts to the solution of corresponding scalar local subproblems. We derive some upper bounds for the effectivity rates and the numerical properties are illustrated by typical examples.

Item Type:Article
Uncontrolled Keywords:Free boundary problems, adaptive finite element methods; a posteriori error estimates
Subjects:Mathematical and Computer Sciences > Mathematics > Numerical Analysis
Divisions:Department of Mathematics and Computer Science > Institute of Mathematics
ID Code:1911
Deposited By: Ekaterina Engel
Deposited On:21 Jun 2016 20:01
Last Modified:03 Mar 2017 14:42

Repository Staff Only: item control page